Journal of Symbolic Logic

Bounded Variation Implies Regulated: A Constructive Proof

Douglas Bridges and Ayan Mahalanobis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is shown constructively that a strongly extensional function of bounded variation on an interval is regulated, in a sequential sense that is classically equivalent to the usual one.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 4 (2001), 1695-1700.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746619

Mathematical Reviews number (MathSciNet)
MR1877016

Zentralblatt MATH identifier
1003.03051

JSTOR
links.jstor.org

Citation

Bridges, Douglas; Mahalanobis, Ayan. Bounded Variation Implies Regulated: A Constructive Proof. J. Symbolic Logic 66 (2001), no. 4, 1695--1700. https://projecteuclid.org/euclid.jsl/1183746619


Export citation